SEARCH

SEARCH BY CITATION

References

  • 1
    Snider Jr DE, Roper WL. The new tuberculosis. N. Engl. J. Med. 1992; 326: 7035.
  • 2
    Barnes PF, Barrows SA. Tuberculosis in the 1990s. Ann. Intern. Med. 1993; 119: 40010.
  • 3
    Durand F, Bernuau J et al. Deleterious influence of pyrazinamide on the outcome of patients with fulminant or subfulminant liver failure during antituberculous treatment including isoniazid. Hepatology 1995; 21: 92932.
  • 4
    Gulliford M, Mackay AD et al. Cholestatic jaundice caused by ethambutol. BMJ 1986; 292: 866.
  • 5
    Black M, Mitchell JR et al. Isoniazid-associated hepatitis in 114 patients. Gastroenterology 1975; 69: 289302.
  • 6
    Pessayre D, Bentata M et al. Isoniazid–rifampin fulminant hepatitis. A possible consequence of the enhancement of isoniazid hepatotoxicity by enzyme induction. Gastroenterology 1977; 72: 2849.
  • 7
    Self TH, Chrisman CR et al. Isoniazid drug and food interactions. Am. J. Med. Sci. 1999; 317: 30411.
  • 8
    Timbrell JA, Mitchell JR et al. Isoniazid hepatoxicity: The relationship between covalent binding and metabolism in vivo. J. Pharmacol. Exp. Ther. 1980; 213: 3649.
  • 9
    Roy B, Chowdhury A et al. Increased risk of antituberculosis drug-induced hepatotoxicity in individuals with glutathione S-transferase M1 "null" mutation. J. Gastroenterol. Hepatol. 2001; 16: 10337.
  • 10
    Huang YS, Chern HD et al. Polymorphism of the N-acetyltransferase 2 gene as a susceptibility risk factor for antituberculosis drug-induced hepatitis. Hepatology 2002; 35: 8839.
  • 11
    Farell G. Drug-Induced Liver Disease. Edinburgh: Churchill Livingstone, 1994.
  • 12
    Martindale WH. The Extra Pharmacopeia. London: Pharmaceutical Press, 1989.
  • 13
    Danan G, Pessayre D et al. Pyrazinamide fulminant hepatitis: An old hepatotoxin strikes again. Lancet 1981; 2: 10567.
  • 14
    Pretet S, Perdrizet S. [Toxicity of pyrazinamide in antituberculous treatments.] Rev. Fr. Mal. Respir. 1980; 8: 30730.
  • 15
    Pande JN, Singh SP et al. Risk factors for hepatotoxicity from antituberculosis drugs: A case-control study. Thorax 1996; 51: 1326.
  • 16
    Gronhagen-Riska C, Hellstrom PE et al. Predisposing factors in hepatitis induced by isoniazid–rifampin treatment of tuberculosis. Am. Rev. Respir. Dis. 1978; 118: 4616.
  • 17
    Franks AL, Binkin NJ et al. Isoniazid hepatitis among pregnant and postpartum Hispanic patients. Public Health Rep. 1989; 104: 1515.
  • 18
    Van Den Brande P, Van Steenbergen W et al. Aging and hepatotoxicity of isoniazid and rifampin in pulmonary tuberculosis. Am. J. Respir. Crit. Care Med. 1995; 152(5 Part 1): 17058.
  • 19
    Nolan CM, Sandblom RE et al. Hepatotoxicity associated with acetaminophen usage in patients receiving multiple drug therapy for tuberculosis. Chest 1994; 105: 40811.
  • 20
    Wu JC, Lee SD et al. Isoniazid–rifampin-induced hepatitis in hepatitis B carriers. Gastroenterology 1990; 98: 5024.
  • 21
    Wong WM, Wu PC et al. Antituberculosis drug-related liver dysfunction in chronic hepatitis B infection. Hepatology 2000; 31: 2016.
  • 22
    Saigal S, Agarwal SR et al. Safety of an ofloxacin-based antitubercular regimen for the treatment of tuberculosis in patients with underlying chronic liver disease: A preliminary report. J. Gastroenterol. Hepatol. 2001; 16: 102832.
  • 23
    Yew WW, Kwan SY et al. In-vitro activity of ofloxacin against Mycobacterium tuberculosis and its clinical efficacy in multiply resistant pulmonary tuberculosis. J. Antimicrob. Chemother. 1990; 26: 22736.
  • 24
    Bass Jr JB, Farer LS et al. Treatment of tuberculosis and tuberculosis infection in adults and children. American Thoracic Society and The Centers for Disease Control and Prevention. Am. J. Respir. Crit. Care Med. 1994; 149: 135974.